Hail, Perry
- When
- May 14, 6:26 PM EST
- Where
- Perry County, New Lexington
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 39.720, -82.200
A strong front was nearly stationary from northeast Ohio to southwest Ohio during the daylight hours on the 14th. Clusters of thunderstorms formed ahead of the main cloud shield during the afternoon over southeast Ohio.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS RLX wrote it up.
A strong front was nearly stationary from northeast Ohio to southwest Ohio during the daylight hours on the 14th. Clusters of thunderstorms formed ahead of the main cloud shield during the afternoon over southeast Ohio.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, WV wrote its last area forecast discussion before the first event at May 14, 3:36 PM EST, 2 hours 50 minutes earlier.
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
436 PM EDT WED MAY 14 2014
.SYNOPSIS...
STRONG COLD FRONT CROSSES THURSDAY. UPPER TROUGH BRINGS COOL WEATHER
THROUGH THE WEEKEND. WITH DISTURBANCES WITHIN IT PASSING FRIDAY AND
SATURDAY. WARM FRONT THE MIDDLE OF NEXT WEEK.
&&
.NEAR TERM /THROUGH THURSDAY/...
AIRMASS BECOMING MORE UNSTABLE WITH HEATING THIS AFTERNOON. ANY
STORMS THAT DO DEVELOP COULD BECOME SEVERE AND POSSIBLY TORNADIC.
TOR WATCH IN EFFECT UNTIL 9PM TONIGHT. ALSO, ANY OF THESE STORMS
COULD PRODUCE RAINFALL UP TO AN INCH OR MORE PLUS SMALL HAIL.
CONVECTION SHOULD WAIN AFTER SUNSET AND SHOULD BE DONE BY MIDNIGHT
TONIGHT.
A STRONG COLD FRONT NOW STALLED OVER OH AND EXTENDS DOWN INTO KY
WILL MOVE EASTWARD AFTER A LOW PRESSURE WAVE MOVES UP AND ALONG
THE FRONT TONIGHT AND BE NORTH OF THE AREA BY 12Z THURSDAY.
SHOWERS AND THUNDERSTORMS ASSOCIATED WITH THIS FRONT SHOULD SHOULD
BE AFFECTING THE AREA SOMETIME AFTER 06Z TONIGHT. THE FRONT WILL
HAVE GOOD DYNAMICS AND PLENTY OF MOISTURE TO WORK WITH. RAIN AND
THUNDERSTORMS COULD PRODUCE UP TO 2+ INCHES OF RAIN BY FRIDAY
MORNING. SO HAVE ISSUED AN FFA UNTIL 12Z FRIDAY MORNING.
&&
.SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/...
THE WEATHER TURNS PROGRESSIVELY COOLER THIS PERIOD AS A COUPLE OF
UPPER LEVEL DISTURBANCES DRIVE REINFORCING COLD FRONTS THROUGH.
ANY THUNDERSTORMS IN THE FAR NERN PORTION OF THE FCST AREA EARLY THU
EVENING WANE/EXIT QUICKLY...AS THE INITIAL COLD FRONT ROLLS ON
THROUGH. THIS WILL ALSO BRING THE RAIN TO AN END FROM W
TO E. WHILE THE MODELS WERE SIMILAR ON MOVING THE FRONT E OF THE
AREA EARLY FRI NT...NAM12/CMC WERE SLOWER WITH THE PRECIPITATION
WITH AN ANAFRONT LOOK TO IT. WENT WITH A COMPROMISE BUT A LITTLE
CLOSER TO THE SLOWER NAM/CMC CAMP. LOW CLOUDS LINGER INTO FRI.
TWO SIMILAR SYSTEMS THEN CROSS FRI AND SAT...MAINLY IN THE
AFTERNOON TO EARLY EVENING...BRINGING CLOUDS AND SOME SHOWERS.
THERE MAY STILL BE HINT OF INSTABILITY FRI SO INCLUDED THE SCHC FOR
THUNDER IN THE AFTERNOON AND EARLY EVENING. BY SAT...THE AIR MASS
IS TOO DRY AND STABLE FOR THUNDER.
BLENDED IN THE MET FOR HIGHS AND LOWS EARLY ON...WITH SOME HELP FROM
THE NAM THU NT...AS THE BAROCLINIC ZONE BEHIND THE FRONT MOVES
THROUGH. LOWS FRI NT LOOKED GOOD. BLENDED IN BIAS CORRECTED MEX
AND ECMWF FOR HIGHS SAT...BARELY ABOVE 60 OVER THE LOWLANDS BENEATH
H85 TEMPS NEAR 0 C. NOW HAVE SAT COOLER THAN FRI.
&&
.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
USED THE ECMWF MEAN FOR THE PERIOD. THIS HAS AN UPPER LEVEL TROUGH
PROVIDING UNSEASONABLE COOL WEATHER FOR THE END OF THE WEEKEND. HIGH
PRESSURE THEN SLIDES OFF TO THE EAST FOR THE BEGINNING OF THE
WEEK...ALLOWING FOR SOME MODERATION IN TEMPERATURES. WARM FRONT
ARRIVES TUESDAY INTO WEDNESDAY...PROVIDING A CHANCE OF SHOWERS AND
THUNDERSTORMS.
&&
.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
VFR CONDITIONS AT TAF SITES THROUGH 20Z. SHOWERS AND THUNDERSTORMS
WILL BECOME MORE NUMEROUS AFTER 19Z WITH HEATING. COULD SEE A TSTM
AT ANY TAF SITE THROUGH THE AFTERNOON AND EVENING WITH BRIEF
MVFR/IFR CIGS AND VSBYS. WINDS WILL GENERALLY BE OUT OF THE S AND
SE AND GUSTING 20-25KTS AND HIGHER IN AND AROUND TSTMS.
FRONT WILL CROSS FROM WEST TO EAST OVERNIGHT AFTER 06Z WITH
MVFR/IFR IN SHWRS/TSTMS THROUGH END OF FCST PERIOD.
FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z THURSDAY...
FORECAST CONFIDENCE: MEDIUM.
ALTERNATE SCENARIOS: TIMING AND LOCATION OF CONVECTION MAY VARY
THIS AFTERNOON AND THIS EVENING. TIMING OF FRONT MAY VARY
OVERNIGHT AND THURSDAY.
EXPERIMENTAL TABLE OF FLIGHT CATEGORY OBJECTIVELY SHOWS CONSISTENCY
OF WFO FORECAST TO AVAILABLE MODEL INFORMATION:
H = HIGH: TAF CONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
M = MEDIUM: TAF HAS VARYING LEVEL OF CONSISTENCY WITH MODELS.
L = LOW: TAF INCONSISTENT WITH ALL MODELS OR ALL BUT ONE MODEL.
UTC 1HRLY 18 19 20 21 22 23 00 01 02 03 04 05
EDT 1HRLY 14 15 16 17 18 19 20 21 22 23 00 01
CRW CONSISTENCY H H H H H M H M H M M M
HTS CONSISTENCY H H H M M M M M M M M M
BKW CONSISTENCY H H H M M M H H H H H M
EKN CONSISTENCY M M H M M M H M H H H H
PKB CONSISTENCY H H M M M M M M M M M M
CKB CONSISTENCY M M H H H M H M H H H H
AFTER 18Z THURSDAY...
IFR POSSIBLE IN SHOWERS AND THUNDERSTORMS THURSDAY AFTERNOON...MAY
LINGER IN MOUNTAIN COUNTIES INTO THURSDAY EVENING.
&&
.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLOOD WATCH FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING FOR
WVZ005>011-013>020-024>040-046-047.
OH...FLOOD WATCH FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING FOR
OHZ066-067-075-076-083>087.
KY...FLOOD WATCH FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING FOR
KYZ101>103-105.
VA...FLOOD WATCH FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING FOR
VAZ003-004.
&&
SYNOPSIS...21/TRM/RPY
NEAR TERM...21
SHORT TERM...TRM
LONG TERM...RPY
AVIATION...21HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON WV 229 PM EDT WED MAY 14 2014 WVZ020-024>031-033>038-151830- DODDRIDGE-MINGO-LOGAN-BOONE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON- MCDOWELL-WYOMING-RALEIGH-FAYETTE-NICHOLAS-WEBSTER- 229 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL WEST VIRGINIA...NORTHERN WEST VIRGINIA AND SOUTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>009-013>015-151830- GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON- JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON- JACKSON WV-WOOD-LINCOLN-PUTNAM-KANAWHA- 229 PM EDT WED MAY 14 2014 ...TORNADO WATCH 155 IN EFFECT UNTIL 9 PM EDT THIS EVENING... ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...SOUTHEAST OHIO AND PORTIONS OF WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. FLOOD WATCH. THERE IS ALSO THE POSSIBILITY OF HEAVY RAIN THIS AFTERNOON AND OVERNIGHT TONIGHT IN THE SHOWERS AND THUNDERSTORMS. IF THE THREAT OF FLOODING INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THAT POSSIBILITY OF HIGH WATER ON STREAMS...CREEKS...AND RIVERS LINGERS ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ010-011-016>019-151830- PLEASANTS-TYLER-ROANE-WIRT-CALHOUN-RITCHIE- 229 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON INTO TONIGHT...WITH STRONG WINDS AND LARGE HAIL. THERE IS ALSO THE POSSIBILITY OF HEAVY RAIN THIS AFTERNOON AND OVERNIGHT TONIGHT IN THE SHOWERS AND THUNDERSTORMS. IF THE THREAT OF FLOODING INCREASES...A FLOOD WATCH WOULD BE POSTED. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THE POSSIBILITY OF HIGH WATER ON STREAMS...CREEKS...AND RIVERS LINGERS ON THURSDAY AND THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. WVZ032-039-040-046-047-151830- TAYLOR-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH- 229 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHEAST WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. THERE IS A SLIGHT CHANCE OF SEVERE THUNDERSTORMS THIS AFTERNOON...WITH STRONG WINDS AND LARGE HAIL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. IT GOES INTO EFFECT AT 2 AM THURSDAY. HOWEVER...THE GROUND IS SATURATED FROM THUNDERSTORMS YESTERDAY AND TODAY...SO ANY HEAVY THUNDERSTORM IN THE AREA THIS AFTERNOON AND EVENING COULD CAUSE LOCALIZED WATER PROBLEMS. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. VAZ003-004-151830- DICKENSON-BUCHANAN- 229 PM EDT WED MAY 14 2014 ...FLOOD WATCH IN EFFECT FROM 2 AM EDT THURSDAY THROUGH FRIDAY MORNING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. TRM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
138 PM EDT WED MAY 14 2014
WVZ031-032-039-040-141845-
BARBOUR WV-HARRISON WV-TAYLOR WV-UPSHUR WV-
138 PM EDT WED MAY 14 2014
...SPECIAL WEATHER STATEMENT FOR NORTHERN UPSHUR...TAYLOR...WESTERN
BARBOUR AND SOUTHEASTERN HARRISON COUNTIES UNTIL 245 PM EDT...
AT 130 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 5 MILES SOUTHWEST
OF BUCKHANNON...MOVING NORTH AT 20 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO POND ON ROADS AND
QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR BUCKHANNON...LORENTZ...AND OVERHILL AROUND
145 PM...HODGESVILLE AROUND 200 PM...VOLGA AROUND 205 PM...CENTURY...
AND VOLGA AROUND 210 PM...PHILIPPI AROUND 225 PM AND GALLOWAY AROUND
235 PM.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE ELEVATED LEVELS ON
SMALL CREEKS AND STREAMS...AND PONDING OF WATER ON COUNTRY ROADS AND
FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3884 8019 3889 8037 3894 8034 3896 8032
3900 8034 3905 8031 3911 8031 3940 8017
3941 8011 3939 8008 3946 7994 3944 7990
3940 7989
08SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
213 PM EDT WED MAY 14 2014
OHZ066-141915-
PERRY OH-
213 PM EDT WED MAY 14 2014
...SPECIAL WEATHER STATEMENT FOR NORTHERN PERRY COUNTY UNTIL 315 PM
EDT...
AT 206 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTH OF
SOMERSET...MOVING NORTHEAST AT 25 MPH.
WIND GUSTS TO 40 MPH AND PEA-SIZED HAIL ARE POSSIBLE WITH THIS STORM.
VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
THIS STORM WILL BE NEAR THORNVILLE AROUND 225 PM AND GLENFORD AROUND
230 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3992 8236 3992 8218 3990 8216 3983 8216
3982 8213 3966 8224 3972 8238 3973 8238
3975 8241 3983 8241 3984 8246 3992 8247
3994 8246
08SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
653 PM EDT WED MAY 14 2014
OHZ066-084-142345-
PERRY OH-VINTON OH-
653 PM EDT WED MAY 14 2014
...SPECIAL WEATHER STATEMENT FOR VINTON AND PERRY COUNTIES UNTIL 745
PM EDT...
AT 648 PM EDT...STRONG THUNDERSTORMS WERE LOCATED NEAR MCARTHUR...
MOVING NORTHEAST AT 40 MPH.
WIND GUSTS TO 30 MPH ARE POSSIBLE WITH THESE STORMS. VERY HEAVY RAIN
WILL FALL FROM THESE STORMS IN A SHORT PERIOD OF TIME...AND WILL
CAUSE WATER TO POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.
THESE STORMS WILL BE NEAR LAKE HOPE STATE PARK AROUND 700 PM...NEW
STRAITSVILLE AROUND 730 PM...HEMLOCK AROUND 735 PM...RENDVILLE AROUND
740 PM AND CROOKSVILLE AROUND 745 PM.
YOU MAY REPORT SIGNIFICANT WEATHER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.
LAT...LON 3990 8216 3983 8216 3982 8207 3973 8208
3972 8203 3955 8211 3955 8226 3933 8229
3915 8244 3924 8264 3938 8262 3939 8230
3959 8227 3960 8239 3973 8238 3975 8241
3983 8241 3984 8248 3994 8246
08PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
721 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0720 PM HAIL NEW LEXINGTON 39.71N 82.21W
05/14/2014 M0.70 INCH PERRY OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1400930
JMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
722 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0721 PM HAIL NEW LEXINGTON 39.71N 82.21W
05/14/2014 E0.25 INCH PERRY OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1400931
JMPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
726 PM EDT WED MAY 14 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0726 PM HAIL NEW LEXINGTON 39.71N 82.21W
05/14/2014 M1.00 INCH PERRY OH TRAINED SPOTTER
&&
EVENT NUMBER RLX1400933
JMThe Cincinnati radar (KILN), 143 km away, was scanning. The volume nearest the first event began at 23:28 UTC.
2 hail. Local standard time, as filed.
The hail fell at Rokeby Lock along the Muskingum River.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Ohio in 2014Every state in 2014This day in weather historyWarnings in Ohio, May 2014
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 506382, 506488.